| Model Number |
380721-09 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the integrated electrosurgical generator unit (iesu) to resolve the reported problem.The system was tested and verified as ready for use.Isi did not receive the iesu involved with this complaint to perform failure analysis.
Event or Problem Description
It was reported that the integrated electrosurgical generator unit (iesu) had issues with activation/intermittent instrument connections.The customer reported event has no report of patient injury.